# SDR CALA0100946

- Difficulty date: October 13, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 16,740 hours, 4,994 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Overserviced
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VISIBLE SMOKE WITH ODOR OF BURNING RUBBER IN CABIN AT FL 390.  TURNED OFF RECIRC FANS, ODOR AND SMOKE DISSIPATED, DURING DESCENT AND LANDING.  FOUND RT HYD SYS RESERVOIR OVERFULL.  DRAINED TO PROPER LEVEL.  NO OTHER DISCREPANCIES FOUND.  NO ODOR OR SMELL USING ACFT PACKS AT GATE.
